# SDR SIMA20180308004

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,486 hours, 29,552 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 4026
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, A  FLAP FAILED MESSAGE WITH FLAPS AT 9 DEGREES.  PERFORMED A VISUAL INSPECTION OF THE FLAPS AND FLAP HANDLE.  FOUND BOTH TO BE AT 9 DEGREES.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02. OPS CHECKED SATISFACTORY. NO FURTHER DEFECTS NOTED AT THIS TIME.
